Towards a classification of transitive group actions on finite metric spaces

Dress A (1989)
Advances in Mathematics 74(2): 163-189.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1989
Zeitschriftentitel
Advances in Mathematics
Band
74
Ausgabe
2
Seite(n)
163-189
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1652932

Zitieren

Dress A. Towards a classification of transitive group actions on finite metric spaces. Advances in Mathematics. 1989;74(2):163-189.
Dress, A. (1989). Towards a classification of transitive group actions on finite metric spaces. Advances in Mathematics, 74(2), 163-189. https://doi.org/10.1016/0001-8708(89)90008-X
Dress, A. (1989). Towards a classification of transitive group actions on finite metric spaces. Advances in Mathematics 74, 163-189.
Dress, A., 1989. Towards a classification of transitive group actions on finite metric spaces. Advances in Mathematics, 74(2), p 163-189.
A. Dress, “Towards a classification of transitive group actions on finite metric spaces”, Advances in Mathematics, vol. 74, 1989, pp. 163-189.
Dress, A.: Towards a classification of transitive group actions on finite metric spaces. Advances in Mathematics. 74, 163-189 (1989).
Dress, Andreas. “Towards a classification of transitive group actions on finite metric spaces”. Advances in Mathematics 74.2 (1989): 163-189.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar